Locally solvable groups in which all infinite subgroups are pronormal
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1988), pp. 77-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_11_a18,
author = {I. Ya. Subbotin and N. F. Kuzenniǐ},
title = {Locally solvable groups in which all infinite subgroups are pronormal},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {77--79},
year = {1988},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_11_a18/}
}
I. Ya. Subbotin; N. F. Kuzenniǐ. Locally solvable groups in which all infinite subgroups are pronormal. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1988), pp. 77-79. http://geodesic.mathdoc.fr/item/IVM_1988_11_a18/